# SDR QXEA2021081700408

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 22,935 hours, 24,642 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feathering Sys
- Condition: Faulted
- Location: Nr 2 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST 2 FLIGHTS #2 PROPELLER HAS FAILED TO FEATHER COMPLETELY ON SHUTDOWN. REMOVED FROM SERVICE. MET A/C, INTERROGATED CDS, FOUND FAULT CODE 144 A/B. C/W Q400 FIM TASK 61-20-03-810-821. CLEARED FAULTS, RAN #2 ENGINE TWICE. FAULT CODE 144 REMAINED CLEARED BOTH TIMES UPON SHUTDOWN. PHYSICAL INSPECTION OF THE #2 PROP WENT BACK TO FEATHER EACH TIME AT SHUT DOWN. NO CAUTION LIGHTS THAT WOULD BE ASSOCIATED ILLUMINATED. RETURNED TO SERVICE.
